MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 8.2QT RED VENTED CAP; SHARPS COLLECTOR

BECTON DICKINSON SHARPS COLL 8.2QT RED VENTED CAP; SHARPS COLLECTOR
Catalog Number 305490
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.: 305490 batch no.: 8338003.It was reported that before use of the sharps coll 8.2qt red vented cap the lid of the sharps container was discovered broken in box.The following information was provided by the initial reporter: lid of sharps container broken when package was opened.No damage to outside of box or other products inside box.
 
Event or Problem Description
Material no.: 305490.Batch no.: 8338003.It was reported that before use of the sharps coll 8.2qt red vented cap the lid of the sharps container was discovered broken in box.The following information was provided by the initial reporter: lid of sharps container broken when package was opened.No damage to outside of box or other products inside box.
 
Additional Manufacturer Narrative
H.6.Investigation summary: an investigation could not be completed as not enough information is available.Pictures shows damage to the cap however picture also shows bottle was in a single pack box not the original 12pcs box that pps would have used (pps packs this product 12 per box never single packs).No ncr's were raised during the production of this lot.All testing was within specification.The manufacturer believes that if the product was repackaged and shipped the damage most likely occurred then.The root cause is related to a distributor; repacking and distribution, or damage during repackaging or shipping.No capa is required at this time.The supplier has notified operators to look for any deformities with caps.H3 other text : see section h.10.

Brand Name
SHARPS COLL 8.2QT RED VENTED CAP
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9129650
Report Number2243072-2019-02138
Device Sequence Number2352189
Product Code MMK
UDI-Device Identifier50382903054904
UDI-Public50382903054904
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305490
Device Lot Number8338003
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;